# SDR AUS20021341

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 805
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD STIFFENER CLEAT CRACKED. CLEAT IS FITTED AS PART OF CARGO DOOR MODIFICATION. FOUND DURING INSPECTION IAW AD/BEECH200/55 (SB/2472).
